# SDR FDEA2020060541126

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 39,110 hours, 20,370 cycles
- Engine: Pwa PW4158
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED THRUST ON NR 1 ENGINE PDIS 724 73-20  6735 04JUN20 MEM.  WHILE AT CRUISE FL340 WITH MANUAL THROTTLES DUE TO ATS SYSTEM MEL'D.  WHEN ADJUSTING POWER NOTICED NR 1 ENGINE WAS SLOWLY INCREASING POWER WHILE PULLING NR 1 THROTTLE BACK, EPR POINTER REDUCE BUT ALL ENGINE SETTINGS WERE INCREASING.  WHILE TROUGLESHOOTING, ENGINE TEMPORARILY EXCEEDED N1 APPROX 108%, EGT 650 DEGREES, N2 112%, TIME OF EXCEEDENCES NO MORE THAN 20 SECONDS.  WHEN STARTED A DESCEND AND ENGINE RESPONSE RECOVERED.  OBTAINED FADEC 1 OVHT, FADEC CHANNEL A & B FAULT ON LANDING.  PERFORMED BITE TEST PER TSM 73-21-40 ON THE NR 1 FADEC SYS AND GRD FAULT CODES NOTED WERE 350-18 AND 350-29.  DURING LAST FLIGHT LEG FAULT CODES 352-23, 350-18, 350-16 AND 350-15 WERE NOTED.  OPENED THE LEFT FAN COWL AND INSPECTED AREA AROUND THE EEC FOR A PNEUMATIC LEAK, NONE NOTED.
